# SDR UALA2010030100725

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 34,473 hours, 12,999 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Sparks
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GALLEY OVEN INOP AT DR-1R RT FWD GALLEY OVEN R12 POPPED CB WITH ASSOCIATED ELECT WHITE FLASH AND SMOKE FROM CONTROLLER BOX.  COMPLIED WITH MEL, CHECKED AREA FOR FURTHER DAMAGE: NONE SEEN.  CREW REPORTED OVEN R11 CB PULLED AS A PRECAUTION. RE-SET CB AFTER CHECKING FWD GALLEY AREA. THIS OVEN OPERATES NORMALLY.
